# SDR AWXA200400085

- Difficulty date: January 1, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C2660297SP
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK NR 2 SLAT WEDGE LOWER SURFACE WAS FOUND DELAMINATED INBOARD OF ANTI-ICE TELESCOPING TUBE.  MAINTENANCE CUT OUT DELAMINATED SKIN ON LOWER SURFACE OF NR 2 SLAT; FABRICATED A DOUBLER & FILLER; BONDED REPAIR PARTS IAW B737-300 SRM 51-70-10 FIG 30 PG 88C-88E.
